# SDR AALA20150116031

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 62,743 hours, 30,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG STUB WING LOWER TE AT ROOT HAS LOOSE HARDWARE WEARING INTO SKIN.  INSTALLED DOUBLER REPAIR IAW SRM 53-01-00-001.
